| Model Number |
1804500-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat lesions in the mid and proximal right coronary artery (rca) with severe calcification.The lesions were pre-dilated.A 5x15 mm xience skypoint stent delivery system (sds) failed to cross the proximal rca lesion due to the anatomy and the stent was dislodged but remained on the sds.The device was removed with resistance with a non-abbott guide extension catheter.A same sized sds was used to treat the lesion.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.